MathSciNet Relay Station
MathSciNet bibliographic data
MR405192 (53 #8986) 47H15 (58E99)
Toland, J. F. Global bifurcation for $k$-set contractions without multiplicity assumptions. Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 106, 199–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement